# SDR CALA9601817

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 59370525001
- Condition: Leaking
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC QUANTITY WAS LOST WHILE ON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SEAL LEAKING AT LEFT INBOARD FLAP ACTUATOR.  THE LT INBOARD FLAP ACTUATOR CYLINDER WAS REPLACED IAW MM 27-52-02.  THE FLAPS AND ALL OTHER FLIGHT CONTROLS WERE OPERATED SEVERAL TIMES WITH NO DEFECTS OR LEAKS NOTED.  THE HYDRAULIC SYSTEMS WERE SERVICED.
